MathSciNet Relay Station
MathSciNet bibliographic data
MR1885100 74H45 (35Q72 74H20 74H30 74K25)
Cagnol, John; Zolésio, Jean-Paul Vibration of a pre-constrained elastic thin shell. I. Modeling and regularity of the solutions. C. R. Math. Acad. Sci. Paris 334 (2002), no. 2, 161–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement